# SDR DALA2022022201145

- Difficulty date: February 20, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 85,678 hours, 38,875 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 AFT CABIN FLOOR BEAM -Y795 @ FR 66 CORRODED. CORRECTIVE ACTION: INSTALLED NEW FLOOR BEAM PER ERA 597064-14 REV ORIGINAL. (2129041)
